American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. Blasius and J. Rogawski. Galois representations for Hilbert modular forms. Bull. Amer. Math. Soc. 21 (1989) 65-69. MR 983457.
Abstract, references, and article information   
View Article: PDF

[2] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[3] Jerrold Tunnell. Artin's conjecture for representations of octahedral type. Bull. Amer. Math. Soc. 5 (1981) 173-175. MR 621884.
Abstract, references, and article information   
View Article: PDF

[4] Freydoon Shahidi. On nonvanishing of $L$-functions. Bull. Amer. Math. Soc. 2 (1980) 462-464. MR 561534.
Abstract, references, and article information   
View Article: PDF

[5] H. M. Stark. Hilbert's twelfth problem and $L$-series. Bull. Amer. Math. Soc. 83 (1977) 1072-1074. MR 0441923.
Abstract, references, and article information   
View Article: PDF

[6] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[7] H. M. Stark. The analytic theory of algebraic numbers. Bull. Amer. Math. Soc. 81 (1975) 961-972. MR 0444611.
Abstract, references, and article information   
View Article: PDF

[8] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1